# SDR ZZDA2011111

- Difficulty date: February 1, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD BULKHEAD FLOOR SUPPORT, STA 813, CRACKED.  ACCOMPLISHED FLOOR SUPPORT ANGLE AND FILLER REPAIR PER B717 SRM 51-41-02.
